Alert archive / North Carolina / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 182, NWS Raleigh, NC

July 6, 2022Johnston County, Wayne County, Wilson County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 6, 2022, 9:51 PM EDT for Johnston County, Wayne County, Wilson County, North Carolina. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2022, 9:51 PM EDT (01:51 UTC)
Expired
Jul 6, 2022, 10:45 PM EDT
In force
54 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnston County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 47 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 9:54 PM EDTTSTM WND DMGMicro, NCTREE DOWN IN THE MICRO, NC AREA. TIME ESTIMATED BY RADAR.
Jul 6, 10:10 PM EDTTSTM WND DMG1 E Princeton, NCTREE DOWN ON EDWARDS ROAD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 1.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2022-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2022-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1745 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

246 
WUUS52 KRAH 070151
SVRRAH
NCC101-191-195-070245-
/O.NEW.KRAH.SV.W.0182.220707T0151Z-220707T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
951 PM EDT Wed Jul 6 2022

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Wayne County in central North Carolina...
  Southwestern Wilson County in central North Carolina...
  Southeastern Johnston County in central North Carolina...

* Until 1045 PM EDT.

* At 951 PM EDT, a severe thunderstorm was located near Smithfield,
  moving southeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Goldsboro, Smithfield, Mount Olive, Fremont, Micro, Selma, Pine
  Level, Kenly, Princeton and Lucama.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3557 7782 3544 7783 3526 7794 3518 7807
      3519 7816 3521 7817 3523 7824 3529 7830
      3549 7840 3572 7816 3573 7807 3558 7781
TIME...MOT...LOC 0151Z 308DEG 19KT 3549 7829 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

10
1 follow-up statement
639 
WWUS52 KRAH 070223
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1023 PM EDT Wed Jul 6 2022

NCC195-070233-
/O.CAN.KRAH.SV.W.0182.000000T0000Z-220707T0245Z/
Wilson NC-
1023 PM EDT Wed Jul 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WILSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central North Carolina.

LAT...LON 3544 7783 3526 7794 3518 7807 3519 7816
      3521 7817 3523 7824 3529 7830 3539 7835
      3560 7812 3559 7807 3560 7805 3559 7800
      3558 7782
TIME...MOT...LOC 0223Z 279DEG 21KT 3541 7798 

$$

NCC101-191-070245-
/O.CON.KRAH.SV.W.0182.000000T0000Z-220707T0245Z/
Wayne NC-Johnston NC-
1023 PM EDT Wed Jul 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR WAYNE AND SOUTHEASTERN JOHNSTON COUNTIES...

At 1023 PM EDT, a severe thunderstorm was located near Goldsboro,
moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Goldsboro, Mount Olive, Fremont, Kenly, Princeton, Pikeville, Eureka,
Mar-Mac, Brogden and Nahunta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm. Do not drive your 
vehicle through flooded roadways.

&&

LAT...LON 3544 7783 3526 7794 3518 7807 3519 7816
      3521 7817 3523 7824 3529 7830 3539 7835
      3560 7812 3559 7807 3560 7805 3559 7800
      3558 7782
TIME...MOT...LOC 0223Z 279DEG 21KT 3541 7798 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 9:50 PM EDT, 1 minute earlier.

Area forecast discussion, Jul 6, 9:50 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
950 PM EDT Wed Jul 6 2022

.SYNOPSIS...
Southerly flow along the western edge of the Bermuda High will
maintain warm and humid conditions through Saturday. A cold front
will slowly move through central NC by early Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 950 PM Wednesday...

The Severe Thunderstorm Watch has been cancelled for most of the
forecast area, although the watch remains in effect for locations
north and east of Raleigh until 11pm. Despite the loss of daytime
heating, showers and thunderstorms are continuing, primarily to the
southeast of US-1. Convection should dissipate after midnight owing
to convective inhibition, although can't rule some lingering
isolated storms over the Coastal Plain as the mid-level shortwave
over western OH tracks into southeastern VA early Thu. This will
likely bring another outflow boundary through the area around
sunrise. Overnight lows will remain muggy in the low to middle 70s.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
As of 240 PM Wednesday...

Persistence for Thursday and Thursday night, with little change in
the pattern featuring NW flow aloft, which may bring yet another
disturbance SEWD during the day and resulting in a band of
convection during the late afternoon and evening.   It appears that
scattered storms will begin firing invof the Piedmont trough during
the late afternoon and evening, then spread out along outflow
boundaries and lingering through midnight before winding down.
Latest SWODY2 shows all of central NC in slight risk for mainly wind
damage, owing to intense heating and subsequent CAPE and steep lapse
rates.  Day 2 ERO shows central NC west of I-95 in marginal risk,
with slight risk east of I-95...thus will need to closely monitor
for the risk of isolated to scattered flash flooding.

Temps tomorrow will reach the low to mid 90s with lows in the mid
70s. Heat indices will once again climb into the triple digits
although debris clouds could limit insolation just enough to
preclude the need for another Heat Advisory.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
As of 240 PM Wednesday...

With NW flow continuing, models suggest that yet another tstm
complex over the Ohio Valley late Thursday will drift SE and re-
ignite across central NC on Friday.  With ongoing high CAPE values
and a slight uptick in deep layer shear, central NC is highlighted
once again in SWODY3, with damaging winds the main concern with any
of the stronger storms on Friday.

Meanwhile, a s/w trough over the Northeast will deepen down along
the East coast, and perhaps finally begin to push a cold front south
across our area beginning early Saturday.  It will be a slow-moving
boundary, so look for a cloudy and potentially wet period on
Saturday, which will help hold temps down several degrees below what
we've been recently experiencing.

The front is expected to push south of the state by Sunday, with
high pressure building to our north and providing a brief period of
cooler and drier conditions for late Sunday into Monday.  That will
be short-lived though, with guidance suggesting a return to low-mid
90s for highs on Tuesday and Wednesday.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
As of 747 PM Wednesday...

Clusters of strong to severe storms continue to pulse up across
central NC this evening largely driven by outflow from previous
storms. The strongest storms are currently between the RDU and RWI
terminals where mainly wind gusts upwards of 35 to 55kt have been
sensed from TRDU and KRAX radars. Confidence is low that these
conditions will be observed at the RDU or RWI terminals, but given
the rapid development along outflow boundaries, it can not be ruled
out. Additionally, storm clusters will track southeast towards FAY
around 02-04z, but guidance is uncertain if the storms will remain
intact long enough to bring adverse aviation conditions to the
terminal. Storms will either weaken or move away from all terminals
after 05z. Some MVFR/IFR stratus may develop in the wake of these
storms with highest confidence around sunrise at the eastern TAF
sites (RDU/RWI). Stratus will lift shortly after sunrise while
scattered low VFR ceilings may linger into the afternoon. Another
round of afternoon showers/storms will again bring aviation concerns
during the afternoon/evening hours with equal chances at all
terminals. -Swiggett

Looking beyond 00z Friday, scattered showers/storms will be possible
each afternoon/evening through Saturday as a cold front moves into
our area. Areas of late night/morning stratus and fog will also be
possible across central NC through Saturday. Drier high pressure is
forecast to wedge in across the Mid-Atlantic Sunday, promoting an
improvement in flight conditions. VFR conditions are expected on
Monday. -Kren

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Kren/Luchetti
NEAR TERM...Green/Kren
SHORT TERM...np
LONG TERM...np
AVIATION...Swiggett/Kren
Hazardous weather outlook, Jul 6, 9:50 PM EDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Raleigh NC
950 PM EDT Wed Jul 6 2022

NCZ042-077-078-085-086-088-089-080200-
Johnston-Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson-
950 PM EDT Wed Jul 6 2022

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

There is a Slight Risk (Level 2 of 5) of severe weather this
evening. Damaging wind gusts and localized flash flooding will be
possible this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The active weather pattern will continue through the end of the
week. There is a Slight Risk (Level 2 of 5) of severe weather on
Thursday, and a Marginal Risk (Level 1 of 5) on Friday. Damaging
wind gusts will be possible with any thunderstorms that form.

In addition, there is a Slight Risk (Level 2 of 4) of excessive
rainfall on Thursday. Heavy rain could result in flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ011-027-028-043-080200-
Halifax-Nash-Edgecombe-Wilson-
950 PM EDT Wed Jul 6 2022

...SEVERE THUNDERSTORM WATCH 446 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The active weather pattern will continue through the end of the
week. There is a Slight Risk (Level 2 of 5) of severe weather on
Thursday, and a Marginal Risk (Level 1 of 5) on Friday. Damaging
wind gusts will be possible with any thunderstorms that form.

In addition, there is a Slight Risk (Level 2 of 4) of excessive
rainfall on Thursday. Heavy rain could result in flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ007-008-021>025-038>041-073>076-083-084-080200-
Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-
Randolph-Chatham-Wake-Stanly-Montgomery-Moore-Lee-Anson-Richmond-
950 PM EDT Wed Jul 6 2022

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The active weather pattern will continue through the end of the
week. There is a Slight Risk (Level 2 of 5) of severe weather on
Thursday, and a Marginal Risk (Level 1 of 5) on Friday. Damaging
wind gusts and locally heavy rain will be possible with any
thunderstorms that form.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ009-010-026-080200-
Vance-Warren-Franklin-
950 PM EDT Wed Jul 6 2022

...SEVERE THUNDERSTORM WATCH 446 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The active weather pattern will continue through the end of the
week. There is a Slight Risk (Level 2 of 5) of severe weather on
Thursday, and a Marginal Risk (Level 1 of 5) on Friday. Damaging
wind gusts and locally heavy rain will be possible with any
thunderstorms that form.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jul 6, 9:12 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
912 PM EDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND DMG     4 N KNIGHTDALE          35.85N 78.50W
07/06/2022                   WAKE               NC   911 CALL CENTER

            TREES DOWN. TIME ESTIMATED BY RADAR.

&&

AS
Special weather statement, Jul 6, 9:13 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
913 PM EDT Wed Jul 6 2022

NCZ008>011-026-027-070215-
Nash NC-Franklin NC-Vance NC-Warren NC-Halifax NC-Granville NC-
913 PM EDT Wed Jul 6 2022

...Strong thunderstorms will impact portions of southern Vance,
Warren, northwestern Nash, southern Granville, northwestern Halifax
and Franklin Counties through 1015 PM EDT...

At 912 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northeast of Louisburg to near
Franklinton to 6 miles south of Oxford. Movement was south at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Roanoke Rapids, Henderson, Oxford, Creedmoor, Louisburg, Warrenton,
Butner, Franklinton, Littleton and Kittrell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These thunderstorms are producing an excessive amount of deadly cloud
to ground lightning. Seek shelter indoors and stay away from windows.
If you cannot seek shelter indoors, an enclosed vehicle can provide
safe shelter.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central North Carolina.

&&

LAT...LON 3651 7790 3648 7776 3648 7765 3643 7760
      3614 7779 3582 7825 3590 7831 3591 7835
      3593 7835 3594 7839 3598 7843 3608 7869
      3607 7878 3609 7881 3624 7880 3643 7812
      3654 7805 3654 7790
TIME...MOT...LOC 0112Z 345DEG 40KT 3620 7811 3607 7842 3622 7862

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

10
Local storm report, Jul 6, 9:16 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
916 PM EDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND DMG     3 SE BUSHY FORK         36.27N 79.05W
07/06/2022                   PERSON             NC   911 CALL CENTER

            MULTIPLE REPORTS CAME INTO THE CALL CENTER
            OF DOWN TREES AND POWERLINES AROUND THE
            HURDLE MILLS AREA. TIME ESTIMATED BY RADAR.

&&

AS
Special weather statement, Jul 6, 9:24 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
924 PM EDT Wed Jul 6 2022

NCZ026-027-041-042-070200-
Nash NC-Johnston NC-Franklin NC-Wake NC-
924 PM EDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of southwestern Nash,
east central Wake, northern Johnston and south central Franklin
Counties through 1000 PM EDT...

At 924 PM EDT, Doppler radar was tracking a strong thunderstorm over
Zebulon, or 19 miles east of Raleigh, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Zebulon, Bailey, Bunn, Wendell, Spring Hope, Middlesex and Pilot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central North Carolina.

&&

LAT...LON 3594 7806 3577 7807 3577 7809 3572 7833
      3577 7841 3587 7841 3600 7821
TIME...MOT...LOC 0124Z 241DEG 22KT 3582 7831

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

26
Local storm report, Jul 6, 9:27 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
927 PM EDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TSTM WND DMG     BUSHY FORK              36.31N 79.09W
07/06/2022                   PERSON             NC   TRAINED SPOTTER

            MULTIPLE TREES DOWN.

0811 PM     TSTM WND DMG     2 SSW ROXBORO           36.38N 78.99W
07/06/2022                   PERSON             NC   TRAINED SPOTTER

            TREES DOWN IN PAYNES TAVERN.

&&
Local storm report, Jul 6, 9:51 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
951 PM EDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND DMG     2 WNW WARRENTON         36.41N 78.18W
07/06/2022                   WARREN             NC   911 CALL CENTER

            TREES DOWN NORTHWEST OF WARRENTON ALONG
            RIDGWAY-WARRENTON ROAD. TIME ESTIMATED BY
            RADAR.

&&

AS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:10 PM EDTSevere Thunderstorm WarningRAHGranville, Person, Vance, Warren65 min
Jul 6, 8:11 PM EDTSpecial Weather StatementRAHWake34 min
Jul 6, 8:15 PM EDTSpecial Weather StatementRAHRichmond60 min
Jul 6, 8:22 PM EDTSpecial Weather StatementRAHEdgecombe, Nash, Wilson53 min
Jul 6, 8:31 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Nash, Wilson43 min
Jul 6, 8:32 PM EDTSpecial Weather StatementRAHVance58 min
Jul 6, 8:33 PM EDTSpecial Weather StatementRAHFranklin42 min
Jul 6, 8:56 PM EDTSpecial Weather StatementRAHRichmond49 min
Jul 6, 8:58 PM EDTSpecial Weather StatementRAHHoke, Scotland47 min
Jul 6, 9:13 PM EDTSpecial Weather StatementRAHFranklin, Warren62 min
Jul 6, 9:17 PM EDTSevere Thunderstorm WarningRAHHalifax, Warren43 min
Jul 6, 9:24 PM EDTSpecial Weather StatementRAHNash36 min
Jul 6, 9:50 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wilson31 min
Jul 6, 10:01 PM EDTSpecial Weather StatementRAHHarnett59 min
Jul 6, 10:20 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett37 min
Jul 6, 10:37 PM EDTSpecial Weather StatementRAHWayne23 min
Jul 6, 10:45 PM EDTSevere Thunderstorm WarningRAHJohnston, Sampson45 min
Jul 6, 11:05 PM EDTSpecial Weather StatementRAHWayne40 min
Jul 6, 11:29 PM EDTSevere Thunderstorm WarningRAHWayne33 min
Jul 7, 3:41 AM EDTHeat AdvisoryRAHAlamance, Anson, Chatham, Cumberland, Davidson, Durham and 22 more15 hr
Jul 7, 8:57 AM EDTExcessive Heat WarningRAHChatham, Cumberland, Durham, Harnett, Johnston, Lee and 1 more10 hr
Jul 7, 2:50 PM EDTSpecial Weather StatementRAHForsyth70 min
Jul 7, 2:53 PM EDTSpecial Weather StatementRAHRandolph82 min
Jul 7, 3:49 PM EDTSpecial Weather StatementRAHOrange41 min
Jul 7, 3:59 PM EDTSpecial Weather StatementRAHDavidson46 min
Jul 7, 4:24 PM EDTSpecial Weather StatementRAHStanly36 min
Jul 7, 4:32 PM EDTAreal Flood AdvisoryRAHDavidson, Montgomery, Stanly99 min
Jul 7, 4:40 PM EDTAreal Flood AdvisoryRAHGuilford, Randolph48 min
Jul 7, 5:08 PM EDTSpecial Weather StatementRAHWayne37 min
Jul 7, 5:10 PM EDTSevere Thunderstorm WarningRAHWayne35 min
Jul 7, 5:25 PM EDTSpecial Weather StatementRAHWake35 min
Jul 7, 5:42 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake48 min
Jul 7, 5:51 PM EDTSpecial Weather StatementRAHWake24 min
Jul 7, 6:12 PM EDTSpecial Weather StatementRAHWake33 min
Jul 7, 6:21 PM EDTSpecial Weather StatementRAHScotland39 min
Jul 7, 6:22 PM EDTAreal Flood AdvisoryRAHDurham, Johnston, Wake, Wilson3 hr
Jul 7, 6:22 PM EDTSevere Thunderstorm WarningRAHJohnston, Wayne, Wilson53 min
Jul 7, 6:28 PM EDTSevere Thunderstorm WarningRAHWake47 min
Jul 7, 6:34 PM EDTSpecial Weather StatementRAHCumberland26 min
Jul 7, 6:38 PM EDTFlash Flood Warning Considerable damage threatRAHWake48 min
Jul 7, 6:49 PM EDTSpecial Weather StatementRAHJohnston26 min
Jul 7, 6:53 PM EDTAreal Flood AdvisoryRAHCumberland, Sampson78 min
Jul 7, 6:55 PM EDTAreal Flood AdvisoryRAHScotland83 min
Jul 7, 7:08 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake52 min
Jul 7, 7:12 PM EDTSevere Thunderstorm WarningRAHNash, Wilson17 min
Jul 7, 7:36 PM EDTSevere Thunderstorm WarningRAHJohnston, Nash, Wilson39 min
Jul 7, 7:49 PM EDTSpecial Weather StatementRAHHarnett56 min
Jul 7, 7:51 PM EDTSpecial Weather StatementRAHBladen24 min
Jul 7, 7:53 PM EDTSpecial Weather StatementRAHEdgecombe, Halifax37 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.